# SDR AALA20060258

- Difficulty date: April 25, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8029001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - OVERHEAD EMERGENCY LIGHT AT ROW 18 INOPERATIVE.  REPLACED BATTERY PACK ASSEMBLY AT B5 104 FOR OVERHEAD EMERGENCY LIGHT AT ROW 18.  SYSTEM GROUND CHECKED NORMAL OPERATION.
